# SDR 96FDEA00001

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dent
- Location: Bs 512
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN IS DENTED AT BS 512 BETWEEN STR 26 TO 27L.  REMOVED DENT AND REPAIRED WITH DOUBLER AT BS 512 BETWEEN STR 26 TO 27L IAW FEDEX SRM 53-30-3.
